Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I have a bladder infection. I m on macrobid medication for 6 months

I m on macrobid for 6 months. I take one daily. Since tuesday I ve had burning and feels like I have a bladder infection. Will It just go away while taking my meds or should i go to my doctor ?
Asked On : Thu, 19 May 2011
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Healthcare magic

Macrobid is a higher antibiotic used for urinary tract infection... any antibiotics cannot be taken for long time, it will have harmful effect on the body... you need to get test urine routine... and further the urologist will decide the next step... There are many reasons for burning sensation of urine, hence do not think only UTI is the cause.. you need to be clinically evaluated...
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor